# SDR UPS06147028

- Difficulty date: June 1, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 5220 · Emergency Exits
- Part: Release Pin
- Condition: Missing
- Location: Escape Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ESCAPE LATCH BELOW COCKPIT HAS SLOTTED SCREW INSTALLED IN HANDLE COVER.  UNACCESSIBLE FOR USE BY CREW.  INSTALLED QUICK RELEASE PIN.
